# SDR 2022F00454

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 2,353 hours, 1,520 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223527
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 2,353 hours, 1,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER, LOWER I/B, SCREW HOLES THAT CONNECT THE STABILIZER SKIN AND FAIRING PANELS ARE ELONGATED BEYOND ACCEPTABLE LIMITS. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ37058M1, DATED: NOVEMBER 9, 2022. 680A-0259 LH LOWER STAB SKIN ELONGATED NUTPLATE HOLES.
